Just Finished 4th Opdivo/Yervoy Infusion (Intransit Lesions)

Posted By
dmturner
3/19/2017 12:14pm
View other posts by
Activity
Replies: 4

Finished my 4th Opdivo/yervoy infusion on Thursday.  I do have intransit lesions (about 12-15) on my right foot close to my primary that have yet to shrink.  My doc order scans (PET or CT) depending on insurance approval and made an appointment in 3 weeks to do Opdivo full dose only every 2 weeks.  My question is these pesky lesions (blister looking things).  Any one else have them?  I have read about T-Vec and my doctor mentioned it but he wants to see improvement in the lymph nodes that are effected with melanoma right now and then maybe the lesions are just slow to respond and then we talk about the injections.

I have read only 10% of melanoma patients get intransit lesions.  Just seems like the infusion is like a fertilizer and they just keep popping up.  The doc also said I might have blockage in my lymph nodes that is keeping them from cleaning/clearing out.  Whatever that means.

Donna

Here's a post:  PV-10 followed by radiation = ORR of 86% in in-transit, dermal and sub q melanoma  that may interest you (there are multiple links within and a zillion posts about T-VEC and other intralesionals on my blog, use the search bubble if interested):

http://chaoticallypreciselifeloveandmelanoma.blogspot.com/2017/03/pv-10-followed-by-radiation-orr-of-86.html  

I wish you well.  Celeste

Thank you both!!  I still do not know why these are not responding to the combo of Opdivo/Yervoy.  They seem to be getting worse since I posted here.  I do have my next PET scan on 3/31/2017 and next treatment (if PET scan allows) on Monday 4/3/2017, Opdivo only at higher dose.

Donna